# SDR SWAA2023081780320

- Difficulty date: July 19, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 165.<[01] VERIFIED COMPLETION STEP 6 ITEM 1;[02] REMOVED AND REPLACED B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE AT L.B.L. 45; W.L. 165 IAW SRM 51-40-02-0G-0; SRM 51-40-02; SRM 57-10-10-2R-5-A01754 REPAIR 5; DWG 111A1322; AND DWG 111A1000.;[03] VERIFIED CORRECTIVE ACTION #2. VERIFIED MEASUREMENTS.
